# SDR SWIA971875

- Difficulty date: July 12, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 14,476 hours, 12,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO RNO WITH OUTER DOOR HANDLE MESSAGE.  INSURED ALL OUTER DOOR HANDLES WERE SECURE.  UNABLE TO DUPLICATE.  OPS CHECKS GOOD.
